Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 50, NWS Springfield, MO

June 26, 2015Cedar County, Missouri

NWS Springfield, MO issued this river flood warning at Jun 26, 2015, 10:08 AM CDT for Cedar County, Missouri. It was in force for 32 hr.

The area

The outline as issued.

The facts

Issued
Jun 26, 2015, 10:08 AM CDT (15:08 UTC)
Expired
Jun 27, 2015, 6:27 PM CDT
In force
32 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Cedar County, MO

The radar

The Springfield radar (KSGF), 70 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sac River near Caplinger Mills (CMZM7). The gauge peaked at 18.12 ft at Jun 26, 2015, 3:00 PM CDT.

actionminormoderate10152006/2606/2706/28
Action stage
14 ft
Minor stage
16 ft
Moderate stage
19 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06919900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

550 
WGUS83 KSGF 261508
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1008 AM CDT FRI JUN 26 2015

   
.Heavy rainfall today near Caplinger Mills will cause river levels to 
rise above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC039-270608-
/O.NEW.KSGF.FL.W.0050.150626T1508Z-150627T2327Z/
/CMZM7.1.ER.150626T1427Z.150626T1800Z.150626T2327Z.NO/
1008 AM CDT FRI JUN 26 2015

* At 9:45 AM Friday The stage was 16.1 feet. 
* Flood stage is 16.0 feet. 
* Forecast...The river will continue rising to near 17.0 feet by this
  afternoon.  The river will fall below flood stage this evening.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site.  The
  campground at Caplinger Mills floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Sac River Basin
  Caplinger Mills  16  16.1 Fri 10 AM  11.9  14.7  13.1


&&


LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377

 

$$
2 follow-up statements
842 
WGUS83 KSGF 270102
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
802 PM CDT FRI JUN 26 2015

 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Little Osage River near Horton affecting Vernon County 
  Marmaton River near Nevada affecting Vernon County 
  Osage River near Schell City affecting Bates and Vernon Counties 
  Sac River near Caplinger Mills affecting Cedar County 
   
.Recent heavy rainfall will cause river levels to rise above flood
stage. Campers and other interests along or near these river should 
pay close attention to river levels and seek higher ground if
flooding is observed. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC217-271602-
/O.EXT.KSGF.FL.W.0051.000000T0000Z-150630T0412Z/
/HTNM7.1.ER.150626T1810Z.150627T0600Z.150629T0412Z.NO/
802 PM CDT FRI JUN 26 2015

...For the Little Osage River near Horton...
* At  7:45 PM Friday The stage was 42.4 feet. 
* Flood stage is 41.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 42.5 feet by 
  around midnight.  The river will fall below flood stage Sunday 
  before midnight.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near 
  the gage site and farmland along the river.  

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Little Osage River Basin
  Horton           41  42.4 Fri 08 PM  42.4  39.5  30.5


&&


LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455

 

$$

MOC217-271602-
/O.EXT.KSGF.FL.W.0053.150627T0218Z-150630T2130Z/
/NVDM7.1.ER.150627T0218Z.150629T0000Z.150629T2130Z.NO/
802 PM CDT FRI JUN 26 2015

...For the Marmaton River near Nevada...
* At  7:45 PM Friday The stage was 19.6 feet. 
* Flood stage is 20.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise 
  to near 21.9 feet by Sunday evening.  The river will fall below 
  flood stage by Monday afternoon.
* Impact...At 22.0 feet...Flood waters impact the county road west of 
  Nevada at the gage site. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Marmaton River Basin
  Nevada           20  19.6 Fri 08 PM  21.2  21.4  16.1


&&


LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438

 

$$

MOC013-217-271601-
/O.EXT.KSGF.FL.W.0052.000000T0000Z-150630T0100Z/
/SCZM7.1.ER.150627T1030Z.150628T0000Z.150629T0100Z.NO/
802 PM CDT FRI JUN 26 2015

...For the Osage River near Schell City...
* At  7:45 PM Friday The stage was 28.7 feet. 
* Flood stage is 30.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by early tomorrow and continue to
  rise to near 30.8 feet by tomorrow evening.  The river will fall 
  below flood stage by Sunday evening.
* Impact...At 31.0 feet...Flood waters impact low lying areas west of 
  Schell City.  County roads west and north of Route M become 
  flooded. The Four River Conservation Area 10 miles west of Schell 
  City floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Osage River Basin
  Schell City      30  28.7 Fri 08 PM  30.8  29.0  26.5


&&


LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415

 

$$

MOC039-271601-
/O.EXT.KSGF.FL.W.0050.000000T0000Z-150628T0508Z/
/CMZM7.1.ER.150626T1427Z.150626T1930Z.150627T0508Z.NO/
802 PM CDT FRI JUN 26 2015

...For the Sac River near Caplinger Mills...
* At  7:45 PM Friday The stage was 17.0 feet. 
* Flood stage is 16.0 feet. 
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  around midnight.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site.  The
  campground at Caplinger Mills floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Sac River Basin
  Caplinger Mills  16  17.0 Fri 08 PM  15.1  13.6  12.2


&&


LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377


$$

Frye
676 
WGUS83 KSGF 270734
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
234 AM CDT SAT JUN 27 2015

 ...The Flood Warning is cancelled for the following rivers in 
Kansas...Missouri...
 
  Marmaton River at Fort Scott affecting Bourbon County
  Sac River near Caplinger Mills affecting Cedar County
   
.River levels continue to decrease with flooding no longer 
expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

KSC011-270804-
/O.CAN.KSGF.FL.W.0054.000000T0000Z-150628T0600Z/
/FSKK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
234 AM CDT SAT JUN 27 2015

The Flood Warning has been cancelled for The Marmaton River at Fort 
Scott.
* At  1:31 AM Saturday The stage was 35.3 feet. 
* Flood stage is 38.0 feet. 
* Forecast...The river crested below flood stage at 37.1 feet. The 
  river will fall to 20.2 feet by mid morning Sunday.


&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Marmaton River Basin
  Fort Scott       38  35.3 Sat 02 AM  20.2  12.9  11.2


&&


LAT...LON 3788 9462 3782 9462 3778 9480 3787 9481

 

$$

MOC039-270804-
/O.CAN.KSGF.FL.W.0050.000000T0000Z-150628T0508Z/
/CMZM7.1.ER.150626T1427Z.150626T1930Z.150627T0306Z.NO/
234 AM CDT SAT JUN 27 2015

The Flood Warning has been cancelled for  The Sac River near 
Caplinger Mills.
* At 1:45 AM Saturday The stage was 14.5 feet. 
* Flood stage is 16.0 feet. 
* Forecast...The river will continue to fall to 13.6 feet by mid
  morning.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site.  The
  campground at Caplinger Mills floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Sac River Basin
  Caplinger Mills  16  14.5 Sat 02 AM  15.1  13.6  12.2


&&


LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377

 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jun 26, 6:30 AM CDT, 3 hours 38 minutes earlier.

Area forecast discussion, Jun 26, 6:30 AM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
630 AM CDT Fri Jun 26 2015

.SHORT TERM...(Today and Tonight)
Issued at 303 AM CDT FRI JUN 26 2015

A stationary front remains draped near the I-70 corridor early
this morning and continues to provide a focus storm development as
a shortwave trough moves across eastern Kansas. Further to the
west...another storm complex has developed over western Kansas
ahead of another shortwave trough. These disturbances will help
nudge the I-70 front south across the forecast area through the
day. Will keep higher end precipitation chances going through the
day. Temperatures may get a little warmer than previously expected
along the AR/southeast KS borders. Otherwise will keep the lower to
mid 80s going for max temperatures.

Precipitation chances will decrease from northwest to southeast
through the evening as the front and upper level disturbances
shift southeast of the region.

.LONG TERM...(Saturday through Thursday)
Issued at 303 AM CDT FRI JUN 26 2015

Much drier conditions are expected for Saturday as high pressure
spreads southward from the upper Midwest. Temperatures and
dewpoint temps should average around 10 degrees lower than todays
values.

From Sunday through the middle of the workweek...upper level
northwest flow becomes well established...bringing continued
cooler conditions. The latest models show a clipper system moving
across the area on Sunday night and Monday. This will bring us a
fairly quick shot of storms with the highest chances mainly
northeast of Springfield.

Another clipper system may impact the area around
Wednesday/Thursday. Exact timing this far out on these type of
systems is pretty tricky, so went with mainly slight chance to
chance pops through midweek.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday Morning)
Issued at 630 AM CDT FRI JUN 26 2015

For the KSGF/KJLN/KBBG TAFS: Surface frontal boundary will continue
to shift southward across the taf sites today. Convective complex
will accompany the front through the morning hours, with perhaps
some strengthening this afternoon in areas south of interstate 44.
KJLN and KSGF will be affected through the morning hours, while KBBG
will likely see convection from late morning through the afternoon.
Timing all hinged on the movement and position of the front. Expect
mainly VFR to MVFR ceilings this morning, with IFR conditions
possible in any of the convective elements.

For tonight, latest guidance hinting at the possibility of post
frontal status developing as column cools. Did go ahead and mention
some MVFR ceilings at both KSGF and KBBG after 06Z. Otherwise,
convection looks to be south KBBG by early evening.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH until Noon CDT today FOR MOZ055>058.

KS...NONE.
&&

SHORT TERM...Terry
LONG TERM...Terry
AVIATION...Raberding
Hazardous weather outlook, Jun 26, 9:31 AM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
931 AM CDT FRI JUN 26 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-271445-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
931 AM CDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

A LARGE CLUSTER OF SHOWERS AND THUNDERSTORMS WILL CONTINUE MOVING
SOUTHEAST ACROSS THE OZARKS REGION THROUGH MID DAY. FREQUENT
CLOUD TO GROUND LIGHTNING IS LIKELY WITH SOME OF THE STRONGER
STORMS. THERE IS A LIMITED RISK FOR DAMAGING WIND GUSTS IN FAR
SOUTH CENTRAL MISSOURI THIS AFTERNOON...AS THIS AREA BECOMES
UNSTABLE. NO SEVERE WEATHER IS EXPECTED ELSEWHERE.

FLASH FLOODING IS ONGOING OVER LOCATIONS ACROSS
BOURBON...VERNON...AND ST. CLAIR COUNTY. LOW WATER CROSSINGS AND
LOW LYING AREAS WILL BE THE PRIMARY FLOOD RISKS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PERIODIC CHANCES FOR THUNDERSTORMS WILL BEGIN SUNDAY NIGHT AND
CONTINUE THROUGH THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT SIX HOURS FOR AREAS
ALONG AND SOUTHEAST OF A LINE FROM BULL SHOALS LAKE TO EMINENCE.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

CRAMER

In the hours before

Special weather statement, Jun 26, 4:36 AM CDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
436 AM CDT FRI JUN 26 2015

MOZ090>092-094-095-102-103-261015-
CHRISTIAN MO-GREENE MO-BARRY MO-STONE MO-WEBSTER MO-WRIGHT MO-
LAWRENCE MO-
436 AM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR GREENE...LAWRENCE...NORTHEASTERN
BARRY...NORTHERN STONE...NORTHWESTERN CHRISTIAN...NORTHWESTERN WRIGHT
AND SOUTHERN WEBSTER COUNTIES UNTIL 515 AM CDT...

AT 431 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
GUSTY WINDS AHEAD OF A LINE OF STRONG THUNDERSTORMS. THE LEADING
EDGE OF THESE WINDS EXTENDED ALONG A LINE FROM LEBANON TO PLEASANT
HOPE TO 6 MILES NORTHWEST OF BOIS D'ARC TO 11 MILES NORTHWEST OF RED
OAK...MOVING SOUTH AT 30 MPH. WINDS OF 30 TO 40 MPH WITH GUSTS
AROUND 50 MPH ARE EXPECTED.

LOCATIONS IMPACTED INCLUDE AURORA...BATTLEFIELD...BILLINGS...
CLEVER...CRANE...DIGGINS...FORDLAND...HIGHLANDVILLE...MARIONVILLE...
MILLER...MONETT...MOUNT VERNON...NIXA...OZARK...PIERCE CITY...
REPUBLIC...ROGERSVILLE...SPARTA...SPRINGFIELD...STRAFFORD...VERONA
AND WILLARD.

INTERSTATE 44 BETWEEN MILE MARKERS 33 AND 96 WILL ALSO BE IMPACTED BY
THESE STORMS.

PEOPLE IN GREENE...LAWRENCE...NORTHEASTERN BARRY...NORTHERN STONE...
NORTHWESTERN CHRISTIAN...NORTHWESTERN WRIGHT AND SOUTHERN WEBSTER
COUNTIES...INCLUDING WILLARD...MILLER...REPUBLIC...SPRINGFIELD...
STRAFFORD...BATTLEFIELD...MOUNT VERNON...BILLINGS...CLEVER...NIXA...
MARIONVILLE...ROGERSVILLE AND FORDLAND...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3693 9406 3729 9405 3728 9363 3733 9355
      3733 9271 3748 9270 3748 9238 3737 9237
      3686 9333
TIME...MOT...LOC 0934Z 338DEG 26KT 3773 9266 3746 9318
          3728 9359 3735 9410

SCHAUMANN
Local storm report, Jun 26, 4:45 AM CDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
445 AM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 AM     TSTM WND DMG     3 S HERMITAGE           37.90N 93.32W
06/26/2015                   HICKORY            MO   911 CALL CENTER

            2 TREES OVER HIGHWAY 254. ROAD CLOSED.

&&

RABERDING
Local storm report, Jun 26, 5:17 AM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
517 AM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 AM     TSTM WND DMG     CAPLINGER MILLS         37.79N 93.80W
06/26/2015                   CEDAR              MO   LAW ENFORCEMENT

            LARGE TREES DOWN NEAR NORTH STREET AND N SPUR.

&&

RABERDING
Local storm report, Jun 26, 9:00 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
900 AM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     FLASH FLOOD      1 N LOWRY CITY          38.15N 93.73W
06/26/2015                   ST. CLAIR          MO   LAW ENFORCEMENT

            SHERIFF DEPARTMENT RECEIVED A REPORT OF WATER OVER THE
            ROAD NEAR HIGHWAY A IN SAINT CLAIR COUNTY.

&&

AFOSCATO
Local storm report, Jun 26, 9:19 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
919 AM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     TSTM WND DMG     1 NNE WARSAW            38.25N 93.38W
06/26/2015                   BENTON             MO   PUBLIC

            SEVERAL REPORTS OF TREES DOWN IN CITY LIMITS. AROUND 0340
            AM A REPORT OF A TREE DOWN NEAR POLK STREET AND HILLCREST
            LANE.

&&

AFOSCATO
Local storm report, Jun 26, 10:05 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1005 AM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     TSTM WND DMG     LAURIE                  38.20N 92.83W
06/25/2015                   MORGAN             MO   PUBLIC

            A COUPLE TREES WERE DOWNED NEAR LAURIE.

&&

WISE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 12:47 AM CDTFlash Flood WarningSGFBenton6 hr
Jun 26, 2:58 AM CDTSevere Thunderstorm WarningSGFBenton, St. Clair, Vernon62 min
Jun 26, 3:26 AM CDTSevere Thunderstorm WarningSGFCamden, Cedar, Dallas, Hickory, Morgan, Polk and 2 more64 min
Jun 26, 4:10 AM CDTSevere Thunderstorm WarningSGFCamden, Dade, Dallas, Greene, Laclede, Miller and 2 more65 min
Jun 26, 4:29 AM CDTFlash Flood WarningSGFSt. Clair4 hr
Jun 26, 4:36 AM CDTSpecial Weather StatementSGFChristian, Greene, Lawrence, Webster39 min
Jun 26, 6:50 AM CDTAreal Flood AdvisorySGFBenton, Miller, Morgan6 hr
Jun 26, 7:43 AM CDTFlash Flood WarningSGFCedar, St. Clair, Vernon4 hr
Jun 26, 10:16 AM CDTSevere Thunderstorm WarningSGFBarry, Stone59 min
Jun 26, 10:42 AM CDTSevere Thunderstorm WarningSGFChristian, Taney47 min
Jun 26, 11:51 AM CDTSevere Thunderstorm WarningSGFOzark54 min
Jun 26, 2:04 PM CDTRiver Flood WarningSGFVernon60 hr
Jun 26, 2:10 PM CDTRiver Flood WarningSGFBates, Vernon70 hr
Jun 26, 4:38 PM CDTRiver Flood WarningSGFVernon4 days

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.